Withdrawal symptoms?

Discussion in 'Transfer Factor' started by JazzieS, Nov 6, 2003.

  1. JazzieS

    JazzieS New Member

    Anyone has infomation on ...

    If you stopped taking TF, say for a week, will you have any withdrawal symptoms, line cancor sores, sore throat, nausea?

    Thanks in advance for your input.

    Jazzie
  2. mitch123

    mitch123 New Member

    Transfer Factor is a totally natural product, there would be no side effects from giving up, but if you stopped taking the TF (and it had improved your health) your health would deteriorate( I don't know over what time frame) to what it was before you started taking TF.
    mitch
    [This Message was Edited on 11/08/2003]
  3. spacee

    spacee Member

    I agree with Mitch...no withdrawals but if it helped you, you could deteriorate. Some people at some point can stop taking it and not relapse. I hope I get there one day!

    Spacee
  4. JazzieS

    JazzieS New Member

    Never read about the 'deteriotate' part about stopping using it.

    I've used it for EBV,CMV,HHY6......for about one month and half. I stopped it, 'cause it is too expansive to go on with the treatment.

    Your responses are greatly appreciated.

    Jazzie
  5. mitch123

    mitch123 New Member

    Hello! wow is that right you can eventually stop taking the TF and you stay well! I thought you had to keep taking it.
    Thats great to know!
    Jazzie sorry to hear you have to stop taking it, good luck
    mitch
    [This Message was Edited on 11/09/2003]
  6. spacee

    spacee Member

    The way I understand it, it depends on which TF. TF 4Life sounds like they feel a person should take it always. Other TF's say that once your immune system is retrained, then you can stop. Immune Transfer C says that after you stop, you should take something like 10 every three months.
    I am continuing to improve on the IMC so I keep taking it. I have taken it about 4 1/2 months now.

    Spacee